# SDR SWAA032514

- Difficulty date: November 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 52,780 hours, 39,717 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6969854
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R1 DOOR AFT LOWER GUSSET CRACKED.  REPAIRED GUSSET PER BAC DRAWING.
